# SDR AU000240

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 550695
- Condition: Corroded
- Location: Fuel Quantity Se
- Part time: 42 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FUEL TANK SENDERS OPEN CIRCUITED AND CORRODED.
